Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4844
Title: Remarks on sequential envelopes
Authors: Frič, Roman
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Roman Frič, “Remarks on sequential envelopes”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 19-28.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: Questo lavoro è dedicato alla teorìa degli inviluppi sequenziali. Come è noto, l'inviluppo sequenziale di uno spazio di convergenza è un concetto analogo a quello di compattificazione di Cech - Stone. In questo articolo, dopo aver richiamato i risultati principali di tale teoria, si prova che l'inviluppo sequenziale commuta con i prodotti finiti. Alcuni problemi aperti sono infine proposti per un'ulteriore ricerca.
This paper is devoted to the theory of sequential envelopes. As known, the sequential envelope of a convergence space is a sequential analogue of the Cech - Stone compactification. In this article we recall the basic notions and facts about such theory and prove that the sequential envelope commutes with finite products. Some open problems are then proposed for a further research.
URI: http://hdl.handle.net/10077/4844
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat 
FricRendMat20.pdf800.01 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

482
checked on Oct 23, 2018

Download(s)

298
checked on Oct 23, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.